# SDR MASA2011091263666

- Difficulty date: September 10, 2011
- Submitted: September 12, 2011
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 29,753 hours, 31,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 EMERGENCY LIGHT INOP.  R2 LEFT NR 3 EMERGENCY LIGHT.
